National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(61)
ISSN: 0862-7940
年代
1    
A priori error estimates for Lagrange interpolation on triangles 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:60  Issue:5  Page:485-499  

Kobayashi Kenta;   Tsuchiya Takuya;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:9

文摘信息 获取全文 问图书馆员

2    
On near-optimal necessary and sufficient conditions for forward-backward stochastic systems with jumps, with applications to finance 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:4  Page:407-440  

Hafayed Mokhtar;   Veverka Petr;   Abbas Syed;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:9

文摘信息 获取全文 问图书馆员

3    
Multiplicity and uniqueness for a class of discrete fractional boundary value problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:6  Page:673-695  

Lv Zhanmei;   Gong Yanping;   Chen Yi;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:8

文摘信息 获取全文 问图书馆员

4    
Shape optimization for Stokes problem with threshold slip 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:6  Page:631-652  

Haslinger Jaroslav;   Stebel Jan;   Sassi Taoufik;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:7

文摘信息 获取全文 问图书馆员

5    
Effective semi-analytic integration for hypersingular Galerkin boundary integral equations for the Helmholtz equation in 3D 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:5  Page:527-542  

Zapletal Jan;   Bouchala Jiří;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

6    
Theoretical analysis of steady state genetic algorithms 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:5  Page:509-525  

Agapie Alexandru;   Wright Alden H;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

7    
Existence of solutions for a class of second-order p-Laplacian systems with impulsive effects 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:5  Page:543-570  

Chen Peng;   Tang Xianhua;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

8    
Acceleration of two-grid stabilized mixed finite element method for the Stokes eigenvalue problem 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:6  Page:615-630  

Feng Xinlong;   Weng Zhifeng;   Xie Hehu;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

9    
Almost periodic solutions for a class of discrete systems with Allee-effect 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:2  Page:191-203  

Li Yongkun;   Yang Li;   Wu Wanqin;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

10    
Dependence on the parameters of the set of trajectories of the control system described by a nonlinear Volterra integral equation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:3  Page:303-317  

Huseyin Anar;   Huseyin Nesir;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

11    
A posteriori error estimation for arbitrary order FEM applied to singularly perturbed one-dimensional reaction-diffusion problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:3  Page:241-256  

Linss Torsten;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

12    
Complete convergence of weighted sums for arrays of rowwise φ-mixing random variables 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:5  Page:589-607  

Wang Xinghui;   Li Xiaoqin;   Hu Shuhe;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

13    
Determination of the unknown source term in a linear parabolic problem from the measured data at the final time 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:6  Page:715-728  

Kaya;   ;   Müjdat,;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

14    
Characterizations based on length-biased weighted measure of inaccuracy for truncated random variables 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:6  Page:697-714  

Kundu Chanchal;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

15    
Interpretation and optimization of the k-means algorithm 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:4  Page:391-406  

Sabo Kristian;   Scitovski Rudolf;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

16    
Superconvergence of a stabilized approximation for the Stokes eigenvalue problem by projection method 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:4  Page:361-370  

Huang Pengzhan;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

17    
On convergence for sequences of pairwise negatively quadrant dependent random variables 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:4  Page:473-487  

Wu Yongfeng;   Shen Guangjun;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

18    
Complete convergence of weighted sums for arrays of rowwise phi-mixing random variables 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:59  Issue:5  Page:589-607  

Wang XH;   Li XQ;   Hu SH;  

被引频次:2

文摘信息 问图书馆员

19    
Stability for a diffusive delayed predator-prey model with modified Leslie-Gower and Holling-type II schemes 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:2  Page:217-240  

Tian Yanling;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

20    
A new application of the homotopy analysis method in solving the fractional Volterra's population system 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:59  Issue:3  Page:319-330  

Ghasemi Mehdi;   Fardi Mojtaba;   Ghaziani Reza Khoshsiar;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 下一页 >
作者信息:×